Alert archive / New Jersey / Excessive Heat Watches in 2007
Excessive Heat Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this excessive heat watch at Jun 26, 2007, 5:03 AM EDT for Delaware County, Philadelphia County, Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware. It took effect at Jun 27, 2007, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 26, 2007, 5:03 AM EDT (09:03 UTC)
- In effect from
- Jun 27, 2007, 12:00 PM EDT
- Expired
- Jun 26, 2007, 4:26 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Delaware County, PA, Philadelphia County, PA
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 260903 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 503 AM EDT TUE JUN 26 2007 ...HEAT ADVISORY FOR TODAY...EXCESSIVE HEAT WATCH FOR WEDNESDAY... DEZ001-NJZ015-017>019-PAZ068>071-262315- /O.NEW.KPHI.HT.Y.0002.070626T1600Z-070626T2300Z/ /O.NEW.KPHI.EH.A.0001.070627T1600Z-070627T2300Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...NORRISTOWN... DOYLESTOWN...MEDIA 503 AM EDT TUE JUN 26 2007 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. AN EXCESSIVE HEAT WATCH HAS ALSO BEEN ISSUED. THIS EXCESSIVE HEAT WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE TEMPERATURE TODAY IS EXPECTED TO CLIMB INTO THE LOW TO MID 90S IN THE HIGHLY URBANIZED AREAS OF THE DELAWARE VALLEY. THE HEAT COMBINED WITH INCREASING HUMIDITY WILL RESULT IN A HEAT INDEX OF 98 DEGREES. THE TEMPERATURES YESTERDAY WERE MUCH LOWER SO TODAY WILL PROBABLY FEEL UNCOMFORTABLE WITH THE SUDDEN INCREASE IN BOTH TEMPERATURE AND HUMIDITY. ON WEDNESDAY, THE HEAT INDEX MAY REACH CLOSE TO 100 DEGREES BUT THERE IS ALSO THE CHANCE THAT THERE WILL BE MORE CLOUDINESS ACROSS THE REGION. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ PAZ067-262315- /O.NEW.KPHI.EH.A.0001.070627T1600Z-070627T2300Z/ CHESTER- INCLUDING THE CITY OF...WEST CHESTER 503 AM EDT TUE JUN 26 2007 ...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE TEMPERATURE TODAY IS EXPECTED TO CLIMB TO NEAR 90 AND IN THE LOW TO MID 90S FOR WEDNESDAY. THE HEAT COMBINED WITH INCREASING HUMIDITY WILL RESULT IN A HEAT INDEX IN THE LOWER 90S TODAY AND IN THE MID TO UPPER 90S ON WEDNESDAY. THE TEMPERATURES YESTERDAY WERE MUCH LOWER BUT WILL FEEL A LITTLE UNCOMFORTABLE TODAY AND ESPECIALLY ON WEDNESDAY. AN EXCESSIVE HEAT WATCH MEANS THAT A PERIOD OF HOT TEMPERATURES ARE EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ EBERWINE
1 follow-up statement
000 WWUS71 KPHI 262026 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 426 PM EDT TUE JUN 26 2007 DEZ001-NJZ015-017>019-PAZ068>071-270430- /O.UPG.KPHI.EH.A.0001.070627T1600Z-070627T2300Z/ /O.NEW.KPHI.EH.W.0001.070627T1600Z-070627T2300Z/ /O.NEW.KPHI.EH.A.0002.070628T1600Z-070628T2300Z/ /O.CON.KPHI.HT.Y.0002.000000T0000Z-070626T2300Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...NORRISTOWN... DOYLESTOWN...MEDIA 426 PM EDT TUE JUN 26 2007 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. AN EXCESSIVE HEAT WATCH HAS ALSO BEEN ISSUED. THIS EXCESSIVE HEAT WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. TEMPERATURES ROSE INTO THE LOWER 90S THIS AFTERNOON IN THE PHILADELPHIA METROPOLITAN AREA, WITH HEAT INDEX VALUES IN THE MID 90S. TEMPERATURES WILL FALL BACK INTO THE 80S BY SUNSET. THE TEMPERATURE TOMORROW AGAIN IS EXPECTED TO CLIMB INTO THE LOW TO MID 90S IN HIGHLY URBANIZED AREAS. THE HEAT COMBINED WITH AFTERNOON DEW POINTS IN THE UPPER 60S WILL RESULT IN HEAT INDICES IN THE UPPER 90S. A HEAT WARNING FOR THE HIGHLY URBANIZED AREAS MEANS THAT A PERIOD OF CONSECUTIVE DAYS OF HOT TEMPERATURES IS EXPECTED IN THE PHILADELPHIA METROPOLITAN AREA. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS, STAY IN AN AIR-CONDITIONED ROOM, STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. PLEASE MAKE SURE THAT YOUR PETS HAVE, AT A MINIMUM, ACCESS TO A SHADY AND WELL-VENTILATED PLACE AND PLENTY OF COOL WATER. THE MOST HUMANE THING TO DO IS TO BRING THEM INTO AN AIR CONDITIONED ENVIRONMENT. FINALLY, NEVER LEAVE ANY PERSON OR ANIMAL UNATTENDED IN A VEHICLE FOR ANY LENGTH OF TIME. THE POTENTIAL EXISTS FOR ANOTHER HOT HUMID DAY ON THURSDAY AS A COLD FRONT BEGINS TO APPROACH FROM THE NORTHWEST. AS A RESULT, A HEAT WATCH HAS BEEN ISSUED FOR THURSDAY FOR HIGHLY URBANIZED AREAS. $$ PAZ067-270430- /O.UPG.KPHI.EH.A.0001.070627T1600Z-070627T2300Z/ /O.NEW.KPHI.EH.W.0001.070627T1600Z-070627T2300Z/ /O.NEW.KPHI.EH.A.0002.070628T1600Z-070628T2300Z/ CHESTER- INCLUDING THE CITY OF...WEST CHESTER 426 PM EDT TUE JUN 26 2007 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. AN EXCESSIVE HEAT WATCH HAS ALSO BEEN ISSUED. THIS EXCESSIVE HEAT WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. TEMPERATURES ROSE INTO THE LOWER 90S THIS AFTERNOON IN THE PHILADELPHIA METROPOLITAN AREA, WITH HEAT INDEX VALUES IN THE MID 90S. TEMPERATURES WILL FALL BACK INTO THE 80S BY SUNSET. THE TEMPERATURE TOMORROW AGAIN IS EXPECTED TO CLIMB INTO THE LOW TO MID 90S IN HIGHLY URBANIZED AREAS. THE HEAT COMBINED WITH AFTERNOON DEW POINTS IN THE UPPER 60S WILL RESULT IN HEAT INDICES IN THE UPPER 90S. A HEAT WARNING FOR THE HIGHLY URBANIZED AREAS MEANS THAT A PERIOD OF CONSECUTIVE DAYS OF HOT TEMPERATURES IS EXPECTED IN THE PHILADELPHIA METROPOLITAN AREA. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS, STAY IN AN AIR-CONDITIONED ROOM, STAY OUT OF THE SUN AND CHECK UP ON RELATIVES AND NEIGHBORS. PLEASE MAKE SURE THAT YOUR PETS HAVE, AT A MINIMUM, ACCESS TO A SHADY AND WELL-VENTILATED PLACE AND PLENTY OF COOL WATER. THE MOST HUMANE THING TO DO IS TO BRING THEM INTO AN AIR CONDITIONED ENVIRONMENT. FINALLY, NEVER LEAVE ANY PERSON OR ANIMAL UNATTENDED IN A VEHICLE FOR ANY LENGTH OF TIME. THE POTENTIAL EXISTS FOR ANOTHER HOT HUMID DAY ON THURSDAY AS A COLD FRONT BEGINS TO APPROACH FROM THE NORTHWEST. AS A RESULT, A HEAT WATCH HAS BEEN ISSUED FOR THURSDAY FOR HIGHLY URBANIZED AREAS. $$ DELISI/IOVINO
What forecasters said that day
The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this excessive heat watch went out at Jun 26, 4:23 AM EDT, 40 minutes earlier.
Area forecast discussion, Jun 26, 4:23 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 AM EDT TUE JUN 26 2007
.SYNOPSIS...
BROAD HIGH PRESSURE FROM THE WESTERN ATLANTIC TO THE CENTRAL PLAINS
WILL MAINTAIN A SOUTHWEST TO SOUTH HOT AND HUMID AIRMASS FOR THE
NEXT SEVERAL DAYS. THERE WILL BE AN INCREASING THREAT OF SHOWERS AND
THUNDERSTORMS TODAY INTO THURSDAY. A FRONT WILL APPROACH FROM THE
WEST LATE THURSDAY AND BRING AN END TO THE HOT WEATHER LATE FRIDAY
INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH TODAY/...
WITH THUNDERSTORMS IN THE FORECAST YOU MAY WANT TO CHECK OUT THE WEB
SITE WWW.LIGHTNINGSAFETY.NOAA.GOV/WEEK.HTM - JUNE 24 THROUGH 30 IS
LIGHTNING SAFETY AWARENESS WEEK.
THE DAY TO START WITH SOME VSBY RESTRICTIONS DUE TO FOG AND LATER
ON HAZE. SKIES HAVE BEEN THINNING OUT AND TEMP/DEW POINT SPREAD UNDER
3 DEGREES MANY AREAS. WILL MENTION VSBY DOWN TO ONE QUARTER MILE
THIS MORNING. MAY ISSUE SPS FOR FOG WHEN ZONES GO OUT. OTHERWISE...
SOME LIGHT SHOWERS WERE JUST OUTSIDE OF OUR CWA OVER MARYLANDS
EASTERN SHORE. THEY MAY DEVELOP SLIGHTLY THIS MORNING BEFORE
MOVING FARTHER SOUTH. LIGHT NORTHWEST FLOW AT 500MB EXITS THE
COAST THIS MORNING AND THEN THE UPPER RIDGE BEGINS TO BUILD OVER
THE REGION WITH HEIGHTS OF 594DM AND 80H TEMPS OF 18C. ABSENT
HEAVY CLOUD COVER...SUPPORTS HIGHS IN SOME INLAND AREAS TO 94-95
DEGREES WHICH IS MUCH HIGHER THAN ON MONDAY SO ITLL FEEL MORE
UNCOMFORTABLE. SEABREEZE ALONG THE COAST WILL KEEP TEMPERATURES IN
THE 70S TO LOWER 80S. SSTS IN THE 69-75 DEGREES.
WITH THE TEMPERATURE IN THE LOW TO MID 90S AND DEWPOINTS APPROACHING
70, APPEARS WILL HAVE TO ISSUE AN ADVISORY FOR TODAY AND A WATCH FOR
TOMORROW WITH TEMPERATURES STILL IN THE LOW 90S.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
RIDGE COVERS THE REGION WITH LIGHT WINDS ALOFT AND ONCE AGAIN
SOME FOG FORMING AS DEBRIS FROM DAYTIME SHOWERS DISSIPATES. HEAT
OF THE DAY WEDNESDAY WILL GENERATE MORE SHOWERS AND THUNDERSTORMS
WITH JUST ABOUT THE ENTIRE CWA IN THE THREAT. ANY TSTMS THAT
DEVELOP WILL PRODUCE SOME HEAVY DOWNPOURS AND ONLY ADD TO THE HIGH
MOISTURE IN THE ATMOSPHERE FOR THE OVERNIGHT HOURS WEDNESDAY
NIGHT. TEMPERATURES AT NIGHT ON THE WARM SITE BUT NOT UNBEARABLE.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
NEARLY ALL HEAT WAVES IN THE EAST ARE BROKEN WITH A ROUND OF
SEVERE WEATHER AND OUR UPCOMING WEATHER IS NO EXCEPTION. WEDNESDAY
NIGHT WILL BE PARTLY CLOUDY AND THE RIDGE MOVES TO THE SOUTH OF
US. THIS MEANS WE MAY NOT GET TO OUR THIRD DAY OF 90 DEGREES AND
KEEP THE RECORD GOING WITHOUT AN OFFICIAL HEAT WAVE YET THIS
SEASON. A WEST TO NORTHWEST WILL MOVE ACROSS THE NORTHERN HALF OF
PA AND NJ AND BEGIN TO PUSH THE WARM AIR TO THE SOUTH AT THE SAME
TIME INCREASING THE THREAT OF STRONG AND VERY WET THUNDERSTORMS
RIDGING ALONG THE FAST 50H FLOW. PRECIPITABLE WATER IS NEAR 2
INCHES FOR OUR REGION LATE WEDNESDAY INTO FRIDAY WITH K VALUES OF
38. COULD HAVE A SEVERE CONVECTIVE/FLOOD THREAT FROM TRAINING
ECHOES FORMING ALONG THE THICKNESS GRADIENT EXTENDING FROM SRN PA
INTO NORTHERN NEW JERSEY.
TEMPERATURES DROP INTO THE LOWER 80S BY FRIDAY AND MID 80S OVER
THE WEEKEND. ALTHOUGH IT WONT BE HOT AND HUMID WE ARE INTO A
SIMILAR SITUATION TO LAST WEEK WITH STRONG CYCLONIC FLOW OVER THE
REGION INTO EARLY NEXT WEEK. CANT RULE OUT AN AFTERNOON
THUNDERSTORM EACH DAY IN THE NORTHWEST FLOW.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
VISIBILITIES HAVE COME DOWN OVER NORTHWESTERN PORTIONS OF THE TAF
AREA IN THE OVERNIGHT PERIOD, AND KABE AND KRDG ARE LIKELY TO VARY
BETWEEN LOW MARGINAL VFR CONDITIONS AND LOW IFR CONDITIONS IN FOG
DURING THE EARLY MORNING HOURS. OTHERWISE, VISIBILITIES SHOULD COME
DOWN FOR MOST SPOTS INTO THE MARGINAL VFR CATEGORY. AS DIURNAL
EFFECTS TAKE HOLD, VISIBILITIES SHOULD IMPROVE AN HOUR OR TWO AFTER
SUNRISE, ALTHOUGH IT SHOULD BE SOMEWHAT HAZY LATER TODAY SLANT
VISIBILITIES ARE NOT FORECAST TO BE VERY GOOD, ALTHOUGH SURFACE
VISIBILITIES ARE EXPECTED TO BE VFR. ONLY SCATTERED CUMULUS AND SOME
CIRRUS ARE FORECAST FOR SKY COVER FOR TODAY IN A MODERATE
SOUTH-SOUTHWEST FLOW.
TYPICAL SUMMERTIME WEATHER IS EXPECTED FOR THE MID WEEK PERIOD, WITH
SOME VISIBILITY RESTRICTIONS POSSIBLE IN THE LATE NIGHT AND EARLY
MORNING HOURS DUE TO FOG AND HAZE, AND PERHAPS SOME SHOWER AND
THUNDERSTORM ACTIVITY, MAINLY IN THE AFTERNOON AND EVENING HOURS.
A STRONG COLD FRONT IS FORECAST TO DROP THROUGH THE REGION THURSDAY
NIGHT. DUE TO ITS ANTICIPATED SLOW SPEED, THERE COULD BE SOME
LINGERING PRECIPITATION INTO FRIDAY. DRY WEATHER IS EXPECTED FOR
SATURDAY.
&&
.MARINE...
CONDITIONS ARE FORECAST TO BE MOSTLY BELOW SMALL CRAFT ADVISORY
CRITERIA TODAY THROUGH SATURDAY.
WITH A BERMUDA HIGH REGIME IN PLACE, A BROAD SOUTH-SOUTHWESTERLY
FLOW WILL REMAIN IN PLACE OVER OUR MARINE AREA TODAY THROUGH
THURSDAY. WIND SPEEDS WILL BE MAINLY IN THE 10 TO 15 KNOT RANGE,
WITH WAVES ON THE OCEAN MOSTLY BETWEEN 2 AND 4 FEET.
TYPICAL SUMMERTIME WEATHER IS EXPECTED FOR THE MID-WEEK PERIOD, WITH
SOME VISIBILITY RESTRICTIONS POSSIBLE DUE TO FOG AND HAZE, MAINLY IN
THE OVERNIGHT PERIOD, AND PERHAPS SOME SHOWER AND THUNDERSTORM
ACTIVITY, MAINLY IN THE AFTERNOON AND EVENING TIME FRAME.
A STRONG COLD FRONT IS FORECAST TO DROP THROUGH THE REGION THURSDAY
NIGHT. THE WIND DIRECTION IS EXPECTED TO BECOME NORTHERLY FOR FRIDAY
AND SATURDAY. AS FROM BEFORE, CONDITIONS SHOULD REMAIN MOSTLY BELOW
SMALL CRAFT ADVISORY CRITERIA, ALTHOUGH SEAS MAY CREEP UP TO 5 FEET
FOR A BRIEF PERIOD THURSDAY NIGHT.
&&
.CLIMATE...
FOLLOWING ARE RECORD HIGHS FOR TODAY:
PHL - 100 - 1952
ABE - 99 - 1952
TTN - 100 - 1952
ILG - 99 - 1952
GED - 99 - 1952
RDG - 102 - 1952
MPO - 92 - 1952
ACY - 98 - 1952
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
PAZ068>071.
EXCESSIVE HEAT WATCH FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR PAZ067>071.
NJ...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
NJZ015-017>019.
EXCESSIVE HEAT WATCH FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR NJZ015-017>019.
DE...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
DEZ001.
EXCESSIVE HEAT WATCH FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...JAE
NEAR TERM...JAE
SHORT TERM...JAE
LONG TERM...JAE
AVIATION... /
MARINE... /
CLIMATE...Hazardous weather outlook, Jun 25, 4:45 PM EDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 445 PM EDT MON JUN 25 2007 DEZ001-NJZ015-017>019-PAZ067>071-261000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 445 PM EDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS THE POSSIBILITY OF EXCESSIVE HEAT ON WEDNESDAY WITH THE HEAT INDEX INTO THE MID 90S. ON TUESDAY AND THURSDAY, HUMIDITY WILL ALSO BE HIGH, BUT THERE SHOULD BE ENOUGH CLOUD COVER BOTH DAYS TO KEEP TEMPERATURES FROM PEAKING ABOVE 90 AND THE HEAT INDEX BOTH DAYS SHOULD ONLY REACH THE LOWER 90S. THERE WILL BE SCATTERED SHOWERS OR THUNDERSTORMS TUESDAY THROUGH FRIDAY. LOCALLY HEAVY RAIN IS POSSIBLE WITH ANY SHOWER OR THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ008-012-015-019-020-261000- KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 445 PM EDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND HUMID WEATHER IS EXPECTED FOR TUESDAY, WEDNESDAY AND THURSDAY WITH A HEAT INDEX INTO THE LOWER TO MID 90S. THERE WILL BE SCATTERED SHOWERS OR THUNDERSTORMS TUESDAY THROUGH FRIDAY. LOCALLY HEAVY RAIN IS POSSIBLE WITH ANY SHOWER OR THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-007>010-012-013-016-020>023-027-PAZ060>062-261000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- BERKS-LEHIGH-NORTHAMPTON- 445 PM EDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND HUMID WEATHER IS EXPECTED FOR TUESDAY, WEDNESDAY AND THURSDAY WITH A HEAT INDEX IN THE LOWER TO MID 90S. THERE WILL BE SCATTERED SHOWERS OR THUNDERSTORMS TUESDAY THROUGH FRIDAY. LOCALLY HEAVY RAIN IS POSSIBLE WITH ANY SHOWER OR THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ054-055-261000- CARBON-MONROE- 445 PM EDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-261000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 445 PM EDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE SCATTERED SHOWERS OR THUNDERSTORMS TUESDAY THROUGH FRIDAY. LOCALLY HEAVY RAIN IS POSSIBLE WITH ANY SHOWER OR THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-261000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 445 PM EDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 5:03 AM EDT | Heat Advisory | PHI | Delaware, Philadelphia | 14 hr |
| Jun 26, 4:26 PM EDT | Excessive Heat Watch | PHI | Delaware, Philadelphia | 12 hr |
| Jun 26, 4:26 PM EDT | Excessive Heat Warning | PHI | Delaware, Philadelphia | 27 hr |
Nearby
Excessive Heat Watches in New Jersey, 2007Excessive Heat Watches in Pennsylvania, 2007Excessive Heat Watches in Delaware, 2007Every excessive heat watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.